Some results on harmonic index of root square mean graphs

Downloads

DOI:

https://doi.org/10.26637/MJM0804/0163

Abstract

The Harmonic index H(G) of a graph G is defined as the sum of weights 2d(u)+d(v) of all edges uv of G, where d(u) denotes the degree of a vertex u in G. In this paper, we introduce harmonic index of some root square mean graphs.

Keywords:

Root square mean graphs, Harmonic index, Crown, Dragon, Kite

Mathematics Subject Classification:

Mathematics
  • S.S. Sandhya Department of Mathematics, Sree Ayyappa College for Women, Chunkankadai, Kanyakumari District, Tamil Nadu, India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti-Tirunelveli-627012.
  • H. Aswathy Department of Mathematics, Sree Ayyappa College for Women, Chunkankadai, Kanyakumari District, Tamil Nadu, India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti-Tirunelveli-627012.
  • Pages: 2277-2281
  • Date Published: 23-11-2020
  • Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)

F. Harary, Graph Theory, Narosa Publishing House, New Delhi, 2001..

J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, Elsevier science publishing Co. North Holland , 1982.

S.S. Sandhya, S. Somasundaram and S. Anusa, Root Square Mean Labeling of Graphs, International Journal of Contemporary Mathematical Sciences, 9 (14)(2019), 667-676. DOI: https://doi.org/10.12988/ijcms.2014.410105

H. Aswathy and S.S. Sandhya, Arbitrary Super Subdivision of Root Square Mean Labeling of Graphs, International Journal of Computer Science, 8(2)(2020), 2421-2412.

R. Balakrishnan and K. Ranganathan: A Text Book of Graph Theory, (second edition), Springer, New York, 2012.

J. Amalorpava Jerline, K. Dhanalakshmi and Benedict Michael Raj, Harmonic Index of Bridge and Chain Graphs, International Journal of Mathematics And its Applications, 5(1)(2017), 275284.

  • NA

Metrics

PDF views
51
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20268
|

Published

23-11-2020

How to Cite

S.S. Sandhya, and H. Aswathy. “Some Results on Harmonic Index of Root Square Mean Graphs”. Malaya Journal of Matematik, vol. 8, no. 04, Nov. 2020, pp. 2277-81, doi:10.26637/MJM0804/0163.